MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 50CT TT#673239
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation.Meter was returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from back to back blood tests of 260, 180 and 290mg/dl am fasting.The customer was not using the proper testing technique.The customer¿s expected am fasting blood glucose test result range is 100-110mg/dl and expected pm fasting blood glucose test result range is 170-180mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 05/19/2023 and open vial date is one week prior to call.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jun-2022: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-062: user had poor technique.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-apr-2022: h6: updated fda¿s type, findings and conclusions codes.H10: test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13550459
Report Number1000113657-2022-00085
Device Sequence Number17370441
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2023
Device Model NumberSTRIP, WALGREENS 50CT TT#673239
Device Catalogue NumberA4H01-81
Device Lot NumberRX5445S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer03/31/2022
05/10/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date04/26/2022
06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown